Lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
We study the geometry of r-lightlikesubmanifolds M of a semi-Riemannian manifold -M with asemi-symmetric non-metric connection subject to the conditions;(a) the screen distribution of M is totally geodesic in M, and (b) at least one among the r-th lightlike second fundamentalforms is parallel with respect to the induced connection of M. The main result is a classification theorem for irrotational r-lightlike submanifold of a semi-Riemannian manifold of index r admitting a semi-symmetric non-metric connection.
Abstract
We study the geometry of r-lightlikesubmanifolds M of a semi-Riemannian manifold -M with asemi-symmetric non-metric connection subject to the conditions;(a) the screen distribution of M is totally geodesic in M, and (b) at least one among the r-th lightlike second fundamentalforms is parallel with respect to the induced connection of M. The main result is a classification theorem for irrotational r-lightlike submanifold of a semi-Riemannian manifold of index r admitting a semi-symmetric non-metric connection.
참고문헌 (9)
- Duggal, K. L., "Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications" (1996), Kluwer Acad. Publishers
- Kupeli, D. N., "Singular Semi-Riemannian Geometry, Mathematics and Its Applications, vol. 366" (1996), Kluwer Acad. Publishers
- Duggal, K. L., "Totally umbilical lightlike submanifolds", Kodai Math. J, 26, pp.49~68 (2003)
- Ageshe, N. S., "A semi-symmetric non-metric connection on a Rie-mannian manifold", Indian J. Pure Appl. Math, 23(6), pp.399~409 (1992)
- Yasar, E., "Lightlike hypersurfaces in semi-Riemannian manifold with semi-symmetric non-metric connection", Math. Scand, 102, pp.253~264 (2008)
- 진대호, "Einstein lightlike hypersurfaces of a Lorentz space form with a semi-symmetric non-metric connection", 대한수학회보, 50(4), pp.1367~1376 (2013), 대한수학회
- Jin, D. H., "Einstein half lightlike submanifolds of a Lorentzian space form with a semi-symmetric non-metric connection", Journal of Inequalities and Applications, 2013, pp.403~ (2013)
- 진대호, "A classification of half lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection", 대한수학회보, 50(3), pp.705~717 (2013), 대한수학회
- de Rham, G., "Sur la reductibilie d'un espace de Riemannian", Comm. Math. Helv, 26, pp.328~344 (1952)
